| Model Number |
01.39.206 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
10/20/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
X-rays revealed that the primary stem had subsided by nearly 1 cm and the cause is unknown.Revision surgery was performed at about 4 months after the primary due to the leg length discrepancy.The surgeon revised successfully the head and liner.
Additional Manufacturer Narrative
Batch review performed on 28-oct-2022: lot 2109826: (b)(4) items manufactured and released on 09-nov-2021.Expiration date: 2026-10-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.